Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A quantum categorification of the Alexander polynomial

Louis-Hadrien Robert and Emmanuel Wagner

Geometry & Topology 26 (2022) 1985–2064
Abstract

Using a modified foam evaluation, we give a categorification of the Alexander polynomial of a knot. We also give a purely algebraic version of this knot homology which makes it appear as the infinite page of a spectral sequence starting at the reduced triply graded link homology of Khovanov and Rozansky.

Keywords
knot homology, Alexander polynomial, foams, Soergel bimodules
Mathematical Subject Classification 2010
Primary: 57M27, 57R56
Secondary: 17B10, 17B35, 17B37
References
Publication
Received: 15 May 2019
Revised: 10 February 2020
Accepted: 25 February 2021
Published: 12 December 2022
Proposed: Walter Neumann
Seconded: Ciprian Manolescu, Paul Seidel
Authors
Louis-Hadrien Robert
RMATH
Université de Luxembourg
Esch-sur-Alzette
Luxembourg
Emmanuel Wagner
Institut de Mathématiques de Jussieu - Paris Rive Gauche
Université de Paris
Sorbonne Université - Campus Pierre et Marie Curie
Paris
France
Institut de Mathématiques de Bourgogne
UMR 5584
CNRS
Université Bourgogne
Dijon
France